Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 48, NWS Tallahassee, FL

March 3, 20198 counties in Georgia; 4 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 3, 2019, 5:39 PM EST for 8 counties in Georgia; 4 counties in Alabama. It was in force for 51 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2019, 5:39 PM EST (22:39 UTC)
Expired
Mar 3, 2019, 6:30 PM EST
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Miller County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA

The radar

The Ft Rucker radar (KEOX), 70 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 5:45 PM ESTTORNADO2 S Fort Gaines, GASCATTERED TREES DOWN IN CLAY COUNTY WITH DUAL-POL TORNADIC DEBRIS SIGNATURE CROSSING INTO THE COUNTY NEAR THIS LOCATION.
Mar 3, 5:50 PM ESTTSTM WND DMG2 S Pecan, GATREES DOWN ALONG HIGHWAY 37.
Mar 3, 5:53 PM ESTTORNADO3 Wnw Fadette, ALNUMEROUS TREES AND POWER LINES DOWN BETWEEN SLOCOMB AND FADETTE. DUAL-POL TORNADIC DEBRIS SIGNATURE IN THE SAME AREA.
Mar 3, 5:55 PM ESTTSTM WND DMG2 S Slocomb, ALMULTIPLE TREES AND POWERLINES DOWN WITH TREES ON HOUSES REPORTED.
Mar 3, 6:00 PM ESTTSTM WND DMGBluffton, GATREES DOWN ALONG HIGHWAY 27.
Mar 3, 6:03 PM ESTTSTM WND DMG2 Ne Garretts Crossroad, ALTREE FELL ON A HOME.
Mar 3, 6:05 PM ESTTSTM WND DMG1 Ese Hodgesville, ALA SMALL SHED COLLAPSED WITH SOME OF THE TIN STREWN ACROSS THE ROAD.
Mar 3, 6:28 PM ESTTSTM WND DMGLeary, GA2 TREES REPORTED DOWN IN LEARY.
Mar 3, 6:30 PM ESTTSTM WND DMG2 Nnw Crosby, ALTREES DOWN NEAR 10808 EAST COUNTY ROAD 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 12:24 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS52 KTAE 032239
SVRTAE
ALC045-061-067-069-GAC037-061-095-099-201-243-253-273-032330-
/O.NEW.KTAE.SV.W.0048.190303T2239Z-190303T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
539 PM EST SUN MAR 3 2019

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dale County in southeastern Alabama...
  Henry County in southeastern Alabama...
  Eastern Geneva County in southeastern Alabama...
  Houston County in southeastern Alabama...
  Western Miller County in southwestern Georgia...
  Northwestern Dougherty County in southwestern Georgia...
  Clay County in southwestern Georgia...
  Southern Randolph County in southwestern Georgia...
  Calhoun County in southwestern Georgia...
  Northwestern Seminole County in southwestern Georgia...
  Early County in southwestern Georgia...
  Southern Terrell County in southwestern Georgia...

* Until 630 PM EST/530 PM CST/.

* At 538 PM EST/438 PM CST/, severe thunderstorms were located along
  a line extending from 6 miles southwest of Cuthbert to near
  Hartford, moving east at 70 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Abbeville, Cottonwood, Fort Gaines, Morgan, Blakely, Headland,
  Dothan, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb,
  Cowarts, Edison, Arlington, Webb, Columbia, Leary and Douglasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
      3143 8464 3134 8464 3098 8500 3100 8500
      3100 8587 3171 8507
TIME...MOT...LOC 2238Z 262DEG 60KT 3170 8486 3104 8566 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

38-GODSEY
2 follow-up statements
370 
WWUS52 KTAE 032304
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
604 PM EST SUN MAR 3 2019

ALC045-032314-
/O.CAN.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Dale AL-
604 PM EST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
      3143 8464 3134 8464 3098 8500 3100 8500
      3100 8565 3171 8488
TIME...MOT...LOC 2304Z 274DEG 30KT 3168 8461 3102 8541 

$$

ALC061-067-069-GAC037-061-095-099-201-243-253-273-032330-
/O.CON.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Henry AL-Geneva AL-Houston AL-Miller GA-Dougherty GA-Clay GA-
Randolph GA-Calhoun GA-Seminole GA-Early GA-Terrell GA-
604 PM EST SUN MAR 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR SOUTHEASTERN HENRY...SOUTHEASTERN GENEVA AND
HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...WESTERN MILLER...
NORTHWESTERN DOUGHERTY...SOUTHEASTERN CLAY...SOUTHERN RANDOLPH...
CALHOUN...NORTHWESTERN SEMINOLE...EARLY AND SOUTHERN TERRELL COUNTIES
IN SOUTHWESTERN GEORGIA...

At 604 PM EST/504 PM CST/, severe thunderstorms were located along a
line extending from near Shellman to 6 miles northeast of Graceville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cottonwood, Morgan, Blakely, Dothan, Taylor, Ashford, Cowarts,
Edison, Arlington, Webb, Columbia, Leary, Kinsey, Douglasville,
Centerville, Malvern, Rehobeth, Avon, Madrid and Gordon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3170 8429 3169 8431 3167 8430 3144 8454
      3143 8464 3134 8464 3098 8500 3100 8500
      3100 8565 3171 8488
TIME...MOT...LOC 2304Z 274DEG 30KT 3168 8461 3102 8541 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

38-GODSEY
826 
WWUS52 KTAE 032316
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
616 PM EST SUN MAR 3 2019

ALC061-067-GAC061-032325-
/O.CAN.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Henry AL-Geneva AL-Clay GA-
616 PM EST SUN MAR 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY...
SOUTHEASTERN GENEVA AND SOUTHEASTERN CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3169 8431 3167 8430 3144 8454 3143 8464
      3134 8464 3098 8500 3100 8500 3100 8546
      3150 8486 3150 8482 3154 8482 3170 8462
      3170 8429
TIME...MOT...LOC 2315Z 262DEG 46KT 3168 8452 3103 8532 

$$

ALC069-GAC037-095-099-201-243-253-273-032330-
/O.CON.KTAE.SV.W.0048.000000T0000Z-190303T2330Z/
Houston AL-Miller GA-Dougherty GA-Randolph GA-Calhoun GA-Seminole GA-
Early GA-Terrell GA-
616 PM EST SUN MAR 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EST/530 PM CST/ FOR EASTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
WESTERN MILLER...NORTHWESTERN DOUGHERTY...SOUTHEASTERN RANDOLPH...
CALHOUN...NORTHWESTERN SEMINOLE...EARLY AND SOUTHERN TERRELL COUNTIES
IN SOUTHWESTERN GEORGIA...

At 615 PM EST/515 PM CST/, severe thunderstorms were located along a
line extending from 7 miles southeast of Shellman to near Cottonwood,
moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cottonwood, Morgan, Blakely, Ashford, Edison, Arlington, Columbia,
Leary, Douglasville, Centerville, Madrid, Gordon, Damascus, Jakin,
Saffold, Pansey, Crosby, Grangeburg, Parksville and Mayhaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 800 PM EST/700 PM CST/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

LAT...LON 3169 8431 3167 8430 3144 8454 3143 8464
      3134 8464 3098 8500 3100 8500 3100 8546
      3150 8486 3150 8482 3154 8482 3170 8462
      3170 8429
TIME...MOT...LOC 2315Z 262DEG 46KT 3168 8452 3103 8532 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:33 PM EST, 2 hours 6 minutes earlier.

Area forecast discussion, Mar 3, 3:33 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
333 PM EST Sun Mar 3 2019

...ONGOING OUTBREAK OF SEVERE WEATHER TO CONTINUE INTO TONIGHT...

.NEAR TERM [Through Tonight]...

At 19Z, regional radar imagery shows a quasi- linear convective
system (QLCS) stretching southwestward from east- central AL down
to southwest AL and along the MS and southeast LA coastline. Ahead
of this line, several discrete supercells have formed in
southeast AL and southwest GA. Our 18Z TAE sounding showed SBCAPE
of 1600 J/kg, with over 25 kts of 0-1 km shear and over 35 kts 0-6
km shear. In this environment, the main threat for the afternoon
and evening will be tornadoes in the supercells ahead of the QLCS
as well as the potential for tornadoes embedded in the QLCS when
it pushes eastward into the area tonight. The supercells ahead of
the line will also be capable of producing hail and thunderstorms
along the line will be capable of producing damaging wind gusts in
excess of 58 mph. The SPC has highlighted the vast majority of
the tri-state area in enhanced and slight risks for severe
thunderstorms. There is a tornado watch in effect for southeast AL
along with southwest and south-central GA and most of the FL
Panhandle through 8 PM this evening.

.SHORT TERM [Monday Through Tuesday Night]...

The cold front will exit the forecast area Monday morning with
drier and much cooler air moving in behind it. The main focus for
this period continues to be the potential freeze Tuesday night. A
light freeze is forecast across most inland counties with
durations of perhaps 2-3 hours north of U.S. Route 84. There
hasn't been a freeze since January 31. Any plants or crops that
got an early start due to the very warm February will be
susceptible to damage from this freeze.

.LONG TERM [Wednesday Through Sunday]...

The chilly air mass will remain in place through Thursday with
another light freeze possible that morning. The next frontal
system will bring increasing rain chances to the forecast from
Friday night through the weekend.

&&

.AVIATION...
[Through 18Z Monday]

MVFR CIGs will lift this afternoon. Showers and thunderstorms
will develop ahead of a cold front. A Tornado Watch is in effect
until this evening. A squall line will move through the region
late this afternoon and into tonight. Overnight IFR CIGs will
return before dry air moves into the region in the morning.

&&

.MARINE...

Onshore winds will increase to cautionary levels ahead of a cold
front and then shift to offshore with frontal passage later
tonight into Monday morning. Winds will diminish somewhat Monday
night before increasing to advisory levels behind another cold
front Tuesday night. These offshore winds will then drop below
headline criteria by Wednesday afternoon before shifting to the
east for Thursday. Onshore winds return Friday.

&&

.FIRE WEATHER...

Red flag conditions are not expected for the next several days.

&&

.HYDROLOGY...

Areas north of U.S. 84 remain in a slight risk for excessive
rainfall. However, this would be isolated in areas that get good
rain rates in any training thunderstorms. Antecedent dry conditions
should keep the rivers in check for the most part. The Kinchafoonee
Creek and Apalachicola River are the only ones forecast to reach
flood stage at this time.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   50  64  43  60  33 /  80  20  20  20   0
Panama City   48  61  43  56  36 /  80  20  20  10   0
Dothan        41  56  37  53  29 /  90  10  10   0   0
Albany        44  59  39  55  30 / 100  10  10   0   0
Valdosta      52  63  43  58  32 /  90  20  10  20   0
Cross City    62  70  46  62  34 /  60  30  10  20   0
Apalachicola  53  64  46  59  37 /  80  20  20  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Monday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Nguyen
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Nguyen
MARINE...Wool
FIRE WEATHER...Harrigan
HYDROLOGY...Wool

In the hours before

Local storm report, Mar 3, 4:15 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             CHULA                   31.55N 83.55W
03/03/2019  E1.50 INCH       TIFT               GA   PUBLIC

            ACCUMULATED QUARTER TO PING PONG SIZE HAIL
            ON INTERSTATE 75 BETWEEN EXITS 67 AND 69.
            HAIL ACCUMULATED UP TO AN INCH ON THE SIDE
            OF A ROAD.

&&

EB
Local storm report, Mar 3, 4:35 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 SSW PINETTA           31.56N 83.38W
03/03/2019  E1.00 INCH       IRWIN              GA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN THE PLEASURE
            LAKE AREA.

&&

DH
Local storm report, Mar 3, 4:55 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ASHBURN                 31.71N 83.65W
03/03/2019  E1.00 INCH       TURNER             GA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ASHBURN GEORGIA.

&&

EB
Local storm report, Mar 3, 5:29 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             2 NW ALAPAHA            31.40N 83.24W
03/03/2019  E1.00 INCH       BERRIEN            GA   911 CALL CENTER

            TREE DOWN BLOCKING 129 N AND QUARTER SIZE
            HAIL.

&&

DH
Local storm report, Mar 3, 5:31 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             3 SSW ABBA              31.72N 83.38W
03/03/2019  E1.75 INCH       IRWIN              GA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED.

&&

EB
Local storm report, Mar 3, 5:33 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
533 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     ENIGMA                  31.41N 83.33W
03/03/2019                   BERRIEN            GA   911 CALL CENTER

            POWER POLES SNAPPED AND TRACTOR TRAILER
            TIPPED OVER IN MEDIAN OF HIGHWAY 82 NEAR
            ENIGMA. QUARTER SIZE HAIL REPORTED AS WELL.

&&

DH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:47 PM ESTSevere Thunderstorm WarningTAEClay, Quitman28 min
Mar 3, 1:58 PM ESTTornado WarningTAERandolph32 min
Mar 3, 2:12 PM ESTTornado WarningTAETerrell33 min
Mar 3, 2:15 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty30 min
Mar 3, 2:18 PM ESTTornado WarningTAELee, Terrell42 min
Mar 3, 2:24 PM ESTTornado WarningTAETurner, Worth36 min
Mar 3, 2:25 PM ESTTornado WarningTAEQuitman, Randolph35 min
Mar 3, 2:34 PM ESTTornado WarningTAELee26 min
Mar 3, 2:37 PM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth38 min
Mar 3, 2:43 PM ESTTornado WarningTAERandolph, Terrell20 min
Mar 3, 2:46 PM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Turner44 min
Mar 3, 3:00 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph30 min
Mar 3, 3:00 PM ESTTornado WarningTAEBen Hill, Irwin, Turner45 min
Mar 3, 3:05 PM ESTSevere Thunderstorm WarningTAECalhoun, Early40 min
Mar 3, 3:25 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell35 min
Mar 3, 3:26 PM ESTTornado WarningTAEBaker, Calhoun, Early34 min
Mar 3, 3:30 PM ESTTornado WarningTAEBen Hill30 min
Mar 3, 3:43 PM ESTSevere Thunderstorm WarningTAETift, Turner, Worth35 min
Mar 3, 3:45 PM ESTTornado WarningTAEBen Hill, Irwin, Turner45 min
Mar 3, 3:47 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell43 min
Mar 3, 3:56 PM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin51 min
Mar 3, 4:14 PM ESTTornado WarningTAETurner, Worth31 min
Mar 3, 4:17 PM ESTTornado WarningTAEDougherty, Lee, Worth43 min
Mar 3, 4:20 PM ESTTornado WarningTAEBen Hill, Irwin27 min
Mar 3, 4:30 PM ESTSevere Thunderstorm WarningTAEBerrien, Irwin23 min
Mar 3, 4:37 PM ESTTornado WarningTAETurner38 min
Mar 3, 4:53 PM ESTSevere Thunderstorm WarningTAEClay, Early52 min
Mar 3, 4:54 PM ESTTornado WarningTAEQuitman, Randolph36 min
Mar 3, 5:04 PM ESTTornado WarningTAEBen Hill, Irwin, Turner56 min
Mar 3, 5:11 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Lee, Quitman, Randolph and 1 more49 min
Mar 3, 5:39 PM ESTTornado WarningTAECalhoun, Clay, Randolph36 min
Mar 3, 5:52 PM ESTSevere Thunderstorm WarningTAELee, Randolph, Terrell38 min
Mar 3, 6:10 PM ESTTornado WarningTAECalhoun, Randolph, Terrell35 min
Mar 3, 6:10 PM ESTTornado WarningTAEEarly, Seminole35 min
Mar 3, 6:24 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole36 min
Mar 3, 6:27 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 6 more33 min
Mar 3, 6:37 PM ESTTornado WarningTAEDecatur, Early, Miller, Seminole23 min
Mar 3, 6:53 PM ESTTornado WarningTAEBaker, Decatur, Miller, Seminole37 min
Mar 3, 1:20 PM ESTTornado WarningTAEGeneva, Houston25 min
Mar 3, 1:26 PM ESTTornado WarningTAEGeneva14 min
Mar 3, 1:34 PM ESTTornado WarningTAEGeneva26 min
Mar 3, 1:37 PM ESTTornado WarningTAEDale, Geneva, Houston38 min
Mar 3, 1:53 PM ESTTornado WarningTAEGeneva37 min
Mar 3, 4:12 PM ESTSevere Thunderstorm WarningTAECoffee, Dale48 min
Mar 3, 4:23 PM ESTTornado WarningTAECoffee, Dale37 min
Mar 3, 4:37 PM ESTSevere Thunderstorm WarningTAEGeneva38 min
Mar 3, 5:04 PM ESTSevere Thunderstorm WarningTAEGeneva41 min
Mar 3, 5:50 PM ESTTornado WarningTAEGeneva, Houston25 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.